Cefotetan-Induced Immune Hemolytic Anemia

Immune hemolytic anemia due to a drug-adsorption mechanism has been described primarily in patients receiving penicillins and first-generation cephalosporins. We describe a patient who developed anemia while receiving intravenous cefotetan. Cefotetan-dependent antibodies were detected in the patient... Ausführliche Beschreibung

Quelle: in Clinical infectious diseases : electronic edition Vol. 15, No. 5 (1992), p. 863-865
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1992
Beschreibung: Online-Ressource
Schlagworte: research-article
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1992 The University of Chicago

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions